# SDR EMB05020

- Difficulty date: December 26, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000041
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Part serial: ED0031
- Condition: Deployed
- Location: Pax Door
- Part time: 2,888 hours, 1,969 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1702, DCA TO ALB - WHILE CLOSING THE FRONT ENTRY DOOR THE SLIDE WAS ACCIDENTALLY DEPLOYED.  UPON DEPLOYMENT THE SLIDE BECAME DETACHED FROM THE AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR SLIDE.
